MathSciNet Relay Station
MathSciNet bibliographic data
MR1167170 (93f:57004) 57M10 (55M15 57N99 57S30)
Wright, David G. Contractible open manifolds which are not covering spaces. Topology 31 (1992), no. 2, 281–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement